# SDR IXXA20150126046

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,858 hours, 19,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 85562
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR, R3 DOOR & LT FWD AISLE EMER EXIT LIGHTS INOPERATIVE.  COMPLIED WITH FIM 33-51 FT 802.  R & R L3 DOOR EMER EXIT LIGHTS BATTERY POWER SUPPLY ASSEMBLY IAW AMM 33-51-07.  SYS OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
